MAUDE Adverse Event Report: ROCHE DIAGNOSTICS VANC3; RADIOIMMUNOASSAY, VANCOMYCIN

ROCHE DIAGNOSTICS VANC3; RADIOIMMUNOASSAY, VANCOMYCIN
Catalog Number 06779336190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with vanc3 (vancomycin) on a cobas 4000 c311 stand alone system.The sample resulted in a vancomycin value of 8.4 ug/ml when tested on the c311 system.The doctor questioned the value since the patient had been receiving increasing doses of vancomycin, but the results were always low.Another tube collected at the same time was sent to another facility where it was tested for vancomycin using an unknown method on (b)(6) 2023.The vancomycin result for this tube was > 50.0 ug/ml.
 
Additional Manufacturer Narrative
The serial number of the c311 analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration performed on 31-aug-2023 was successful.The customer only ran one level of control around the day of the event.The control recovery was within range.Since calibration and controls are within range, a reagent or instrument issue can be excluded.The investigation could not identify a product problem.The cause of the event could not be determined.A sample from the patient was requested for investigation, but could not be provided.The issue is consistent with an interfering factor in the patient's sample that interferes with a component of the assay.

Brand Name
VANC3
Common Device Name
RADIOIMMUNOASSAY, VANCOMYCIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17801165
Report Number1823260-2023-03068
Device Sequence Number6727576
Product Code LEH
UDI-Device Identifier04015630934416
UDI-Public04015630934416
Combination Product (Y/N)Y
Initial Reporter CountryEG
PMA/510(K) Number
K060586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number06779336190
Device Lot Number63880901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 YR
Patient SexMale